DSpace
 

RRI Digital Repository >
07. Theoretical Physics >
Research Papers (TP) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2289/5209

Title: Information theory and one-dimensional disordered conductors
Authors: Mello, P.A.
Kumar, N.
Issue Date: 1985
Publisher: Elsevier B.V.
Citation: Journal of Non-Crystalline Solids, 1985, Vol. 75, p135-140
Abstract: A novel method is proposed to treat the problem of the random resistance ϱ of a strictly one-dimensional conductor with static disorder. It is suggested, for the probability distribution of the transfer matrix of the conductor, the distribution of maximum information-entropy, constrained by the following physical requirements: 1) flux conservation, 2) time-reversal invariance and 3) scaling, with the length of the conductor, of the two lowest cumulants of ζ, where ϱ = sh2ζ. The preliminary results discussed in the text are in qualitative agreement with those obtained by sophisticated microscopic theories.
Description: Restricted Access
URI: http://hdl.handle.net/2289/5209
ISSN: 0022-3093
Alternative Location: http://dx.doi.org/10.1016/0022-3093(85)90214-5
Copyright: 1985 Elsevier B.V.
Appears in Collections:Research Papers (TP)

Files in This Item:

File Description SizeFormat
1985_Journal of Non-Crystalline Solids_Vol.75_p135.pdfRestricted Access244.41 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

    RRI Library DSpace